Alert archive / New York / River Flood Warnings in 2008

River Flood Warning 3, NWS Albany, NY

January 11, 2008Herkimer County, Oneida County, New York

NWS Albany, NY issued this river flood warning at Jan 11, 2008, 10:33 PM EST for Herkimer County, Oneida County, New York. It took effect at Jan 12, 2008, 5:15 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2008, 10:33 PM EST (03:33 UTC)
In effect from
Jan 12, 2008, 5:15 AM EST
Expired
Jan 13, 2008, 4:34 AM EST
In force
23 hr
Issued by
NWS Albany, NY
Flood severity
Minor

Counties Herkimer County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 61 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Canada Creek at Hinckley Dam (HIKN6).

Action stage
1225 ft
Minor stage
1227 ft
Moderate stage
1228 ft
Major stage
1230 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01343900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KALY 120333
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1033 PM EST FRI JAN 11 2008

NYC043-065-121533-
/O.NEW.KALY.FL.W.0003.080112T1015Z-000000T0000Z/
/HIKN6.1.ER.080112T1015Z.080113T1800Z.000000T0000Z.NO/
1033 PM EST FRI JAN 11 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST CANADA CREEK AT HINCKLEY.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 10 PM FRIDAY THE STAGE WAS...1226.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 1227 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 5 AM
  SATURDAY AND CONTINUE TO RISE TO NEAR 1228 FEET BY 1 PM SUNDAY.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER IS SPILLING OVER AND 
  THERE IS WIDESPREAD FLOODING BETWEEN HINCKLEY AND HERKIMER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 AM  1 PM  7 PM  1 AM
LOCATION         STG   STG DAY TIME   SAT   SAT   SAT   SUN 

WEST CANADA CR
  HINCKLEY      1227.0 1226.7 FRI 10 PM  1227.1  1227.3  1227.4  
1227.5      

$$
3 follow-up statements
000 
WGUS81 KALY 121515
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1015 AM EST SAT JAN 12 2008

NYC043-065-130315-
/O.CON.KALY.FL.W.0003.000000T0000Z-000000T0000Z/
/HIKN6.2.ER.080112T0845Z.080114T0000Z.000000T0000Z.NO/
1015 AM EST SAT JAN 12 2008

THE FLOOD WARNING CONTINUES FOR
  THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL FURTHER NOTICE. 
* AT 10 AM SATURDAY THE STAGE WAS 1227.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 1227 FEET. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 1228 FEET BY 7 PM
  SUNDAY...THEN BEGIN FALLING.
* IMPACT...AT 1228 FEET...THREE FEET OF WATER ARE SPILLING OVER AND 
  THERE IS WIDESPREAD FLOODING BETWEEN HINCKLEY AND HERKIMER.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   SAT   SUN   SUN   SUN   SUN

WEST CANADA CR
  HINCKLEY      1227.0 1227.2 SAT 10 AM  1227.5  1227.7  1227.9  
1227.9  1228.0

$$
000 
WGUS81 KALY 130203
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
903 PM EST SAT JAN 12 2008

NYC043-065-131403-
/O.EXT.KALY.FL.W.0003.000000T0000Z-080114T0900Z/
/HIKN6.1.ER.080112T0845Z.080113T0600Z.080114T0300Z.NO/
903 PM EST SAT JAN 12 2008

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT... 
 
THE FLOOD WARNING CONTINUES FOR
  THE WEST CANADA CREEK AT HINCKLEY.
* UNTIL LATE SUNDAY NIGHT. 
* AT  7 PM SATURDAY THE STAGE WAS 1227 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 1227 FEET. 
* THE RIVER IS FORECAST TO REMAIN AROUND 1227 FEET THROUGH MUCH OF SUNDAY.
  THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 10 PM
  SUNDAY.
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER. THE 
  RIVER DOWNSTREAMBEGINS TO OVERFLOW.

&& 
 
                  FLD   OBSERVED              FORECAST
                                         1 AM      7 AM   
LOCATION         STG   STG    DAY TIME   SUN       SUN   

WEST CANADA CR
  HINCKLEY      1227.0 1227.1 SAT 08 PM  1227.1   1227.0     
1226.8  1226.8

$$

NYC083-091-115-130233-
/O.CAN.KALY.FL.W.0002.000000T0000Z-080113T1730Z/
/SYLN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
903 PM EST SAT JAN 12 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT SCHUYLERVILLE.
* AT  2 PM FRIDAY THE STAGE WAS 89.3 FEET. 
* FLOOD STAGE IS 90.0 FEET. 
* IMPACT...AT 89.0 FEET...THE RIVER IS CLOSE TO BANKFULL

&& 
 
                  FLD   OBSERVED              FORECAST
                                      7 PM  1 AM  7 AM  1 PM  7 PM
LOCATION         STG   STG DAY TIME   SAT   SUN   SUN   SUN   SUN

HUDSON RIVER
  SCHUYLERVILL  90.0   89.3 FRI 02 PM                              

$$
000 
WGUS81 KALY 130934
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
434 AM EST SUN JAN 13 2008

NYC043-065-131004-
/O.CAN.KALY.FL.W.0003.000000T0000Z-080114T0900Z/
/HIKN6.1.ER.080112T0845Z.080112T1945Z.080113T0645Z.NO/
434 AM EST SUN JAN 13 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST CANADA CREEK AT HINCKLEY RESERVOIR.
* AT  4 AM SUNDAY THE RESERVOIR ELEVATION WAS 1227 FEET AND RECEDING. 
* FLOOD ELEVATION IS 1227 FEET. 
* IMPACT...AT 1227 FEET...TWO FEET OF WATER ARE SPILLING OVER. THE 
  RIVER DOWNSTREAM WILL RETURN TO WITHIN ITS BANKS. 

&& 
 
                 FLD    OBSERVED          FORECAST  ELEVATION
                                       7 AM   1 PM   7 PM     7 AM
LOCATION        ELEV  ELEV  DAY  TIME   SUN    SUN    SUN     MON

HINCKLEY RESERVIOR
  HINCKLEY      1227 1227.0 SUN 04 AM 1226.9 1226.7 1226.5   1226.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jan 11, 9:55 PM EST, 38 minutes earlier.

Area forecast discussion, Jan 11, 9:55 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
955 PM EST FRI JAN 11 2008

.SYNOPSIS...
LOW PRESSURE WILL LIFT NORTHEAST INTO EASTERN CANADA TONIGHT...AS A
RIDGE OF HIGH PRESSURE BUILDS EAST FROM THE GREAT LAKES SATURDAY
INTO SUNDAY. ANY SHOWERS WILL END FROM WEST TO EAST THIS
EVENING...ALTHOUGH LINGERING RAIN AND SNOW SHOWERS MAY AFFECT THE
ADIRONDACK REGION THROUGH EARLY SATURDAY. ANOTHER STORM
SYSTEM...DEVELOPING ALONG THE GULF COAST LATE SATURDAY INTO
SUNDAY...WILL TRACK NORTHEAST...OFF THE EAST COAST LATE SUNDAY INTO
MONDAY. THIS MAY SPREAD SNOW INTO THE REGION SUNDAY NIGHT INTO
MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS THE OCCLUDED FRONT MOVED ACROSS THE REGION...THE DRIER AIR HAS
HELPED CUT BACK ON FOG...BUT THERE IS STILL SOME LOW LEVEL MOISTURE
RESIDING AS THE WIND IS NOT ALL THAT STRONG. SO WILL KEEP PATCHY FOG
IN PAST MIDNIGHT AS WELL AS THE SLIGHT CHANCE OF AN ADDITIONAL
SHOWER.

UPDATED ZONES TO REFLECT CURRENT TRENDS. HOURLY TEMPS WERE RUNNING A
TAD HIGHER THAN WHAT WE HAD FORECASTED TO CORRECTED THEM.
HOWEVER...OVERNIGHT LOW TEMPS STILL LOOK GOOD.

OTHERWISE NO CHANGES TO ANY OF THE LATER PERIODS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
SAT-SAT NT...OTHER THAN SOME LINGERING CLOUDS ACROSS NORTHERN
AREAS...AND PERHAPS SOME SNOW SHOWERS/FLURRIES WELL TO THE N/W SAT
AM...WILL KEEP CONDITIONS DRY. FOR MAXES...GENERALLY WENT NEAR...OR
A TAD BELOW A MAV/MET MOS ACROSS NORTHERN AREAS...WHERE CLOUDS
SHOULD PERSIST...AND CLOSER TO A MAV/MET MOS BLEND FURTHER S/SE.
ALSO...WITH CLEARING SKIES EXPECTED FOR SAT NT...WENT CLOSER TO MAV
MOS NUMBERS FOR MINS.

SUN-MON...INCREASING CLOUDS FOR SUN. THEN...POTENTIAL FOR AT LEAST
SOME SNOW FOR LATE SUN INTO MON...AS LOW PRESSURE DEVELOPS ACROSS
GULF COAST...THEN TRACKS NE...TO SE OF NEW ENGLAND BY MON AFTERNOON.
IN ADDITION...CLIPPER TYPE SYSTEM...AND ASSOCIATED UPPER LEVEL
ENERGY...DIVES SE ACROSS EASTERN GREAT LAKES AND UPPER OH VALLEY.
RECENT DETERMINISTIC MODELS FROM 00Z AND 12Z SUITE HAVE SHIFTED
FURTHER E FROM THURSDAY...ALTHOUGH THE 12Z/11 GFS HAS ACTUALLY
SHIFTED A BIT FURTHER BACK TO THE N/W. AGAIN...AS STATED
YESTERDAY...THINK AT THE VERY LEAST...MUCH OF THE REGION WILL
EXPERIENCE WIDESPREAD LIGHT SNOWFALL SUN NT INTO MON...AS THE LOW
LEVEL MOISTURE DRAWN INLAND FROM POTENTIAL OFFSHORE STORM SYSTEM
COMBINES WITH DYNAMICS FROM APPROACHING GREAT LAKES CLIPPER-TYPE
SYSTEM. HOWEVER...ANY DEVIATION FROM OFFSHORE STORM SYSTEM FURTHER
N/W WOULD EASILY RESULT IN A MORE SUBSTANTIAL SNOWFALL FOR AT LEAST
A PORTION OF OUR REGION. SO...HAVE INDICATED LIKELY POPS FOR SUN NT
AND MONDAY...WITH LIGHT ACCUMS...HIGHEST TO THE S/E.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A WEAK CLIPPER TYPE SYSTEM TO PASS THROUGH MONDAY NIGHT INTO TUE.
BOTH 12Z GFS AND ECMWF FORECASTING THE UPPER LOW TO BE CUT OFF...AND
ACTUALLY LOOKS FAIRLY ROBUST AS IS MOVES THROUGH. HOWEVER...MOISTURE
WILL BE SEVERELY LACKING AS PREVIOUS COASTAL STORM WILL HAVE ROBBED
ATMOSPHERE OF AVAILABLE MOISTURE WITH NOT ENOUGH TIME FOR RECOVERY
BETWEEN SYSTEMS. SO AT THIS TIME...WILL FORECAST CHANCE POPS WITH
ONLY LIGHT SNOW ACCUMULATIONS EXPECTED. TEMPS DO APPEAR TO BE COLD
ENOUGH FOR ALL SNOW. A BRIEF BREAK IN STORE FOR TUE NIGHT THROUGH
WED NIGHT TIME FRAME...AS A RIDGE AT THE SURFACE AND ALOFT BUILDS IN
FROM THE WEST. HOWEVER...THE NEXT SYSTEM /A SOUTHERN STREAM WAVE/
WILL BE TAKING SHAPE ALONG THE GULF COAST MAY CURVE NORTHEAST AND
AFFECT OUR REGION LATE THUR INTO FRI. STILL A LOT OF UNCERTAINTY ON
THE TRACK OF THIS STORM SINCE IT SEVERAL DAYS OUT...BUT WILL MENTION
CHANCE POPS AT THIS TIME. PTYPE WILL BE HIGHLY DEPENDANT ON THE
EVENTUAL STORM TRACK...BUT WILL KEEP THINGS SIMPLE AND MENTION ALL
SNOW FOR NOW. THIS WILL BE SUBJECT TO CHANGE AS WE GET CLOSER TO THE
EVENT. OVERALL TEMPS WILL BE TRENDING CLOSER TO SEASONAL AVERAGES
DURING THE PERIOD.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
FLIGHT CONDITIONS ACROSS THE REGION HAVE IMROVED TO VFR OVER JUST
ABOUT ALL OF THE FORECAST AREA EXCEPT FOR PART OF THE MID HUDSON
REGION OF NEW YORK WHERE CLEAR SKIES FRIDAY EVENING ALLOWED SOME
RADIATIONAL COOLING TO TAKE PLACE AND LOWER VISIBILITY TO MVFR IN
LIGHT FOG. WITH SOME HIGH CLOUDS AND CALM WINDS SOME LOCALIZED IFR
DUE TO FOG MAY OCCUR IN THIS AREA...INCLUDING THE KPOU TAF SITE...
DURING THE PREDAWN HOURS. FARTHER NORTH...A CLOUD DECK REMAINED
OVER THE REGION AND WEST TO NORTHWEST WINDS HAVE CAUSED SOME
MIXING TO OCCUR. THERE WAS FOG IN THE ALBANY AREA UP TO AROUND
0100 GMT BUT VISIBILITY HAS SINCE IMPROVED TO VFR. A BRIEF LAPSE
TO MVFR MAY OCCUR IN THE PREDAWN HOURS. CONDITIONS SHOULD BE
VFR TODAY OVER THE REGION BUT A DECK OF STRATOCUMULUS IS LIKELY
FROM THE MOHAWK VALLEY NORTH WHICH WILL BECOME BROKEN MIDDAY
AND DISSIPATE AROUND SUNDOWN. CEILINGS WILL BE VFR IN THE VALLEYS
BUT MVFR CEILINGS MAY BE ENCOUNTERED OVER THE HIGHER TERRAIN
ESPECIALLY NORTH AND JUST SOUTH OF THE MOHAWK VALLEY. WINDS
WILL BE NORTHWEST 8 TO 10 KNOTS. WINDS WILL BE LIGHT FROM THE
NORTHWEST TONIGHT AND PROBABLY GO CALM IN SOME LOCATIONS WITH
A DECK OF HIGH CLOUDS.

OUTLOOK...
SUN...VFR/MVFR...CHANCE OF SNOW TOWARDS LATTER PART OF THE DAY.
MON...MVFR/IFR...CHANCE OF SNOW.
TUE...VFR/MVFR...SCATTERED SNOW SHOWERS.
WED...VFR.

&&

.HYDROLOGY...
RAINFALL TODAY WAS HIGHEST OVER THE SOUTHERN ADIRONDACKS WHERE ONE
TO ONE AND A HALF INCHES OF RAIN WAS REPORTED. THE UPPER MOHAWK
BASIN AND THE SCHOHARIE CREEK BASIN BELOW GILBOA DAM HAD AROUND ONE
INCH OF RAIN. AT 230 PM...A BAND OF MODERATE TO HEAVY RAIN SHOWERS
EXTENDS FROM NORTH TO SOUTH ACROSS EXTREME EASTERN NEW YORK AND
WESTERN NEW ENGLAND. THIS RAIN SHOULD BE EAST OF THE AREA BY 430 PM.
SOME SCATTERED LIGHT RAIN SHOWERS WILL CONTINUE INTO THE
EVENING...BUT SHOULD HAVE LITTLE IMPACT ON THE RIVERS.

RIVERS ARE RUNNING HIGH OVER THE NORTHERN HALF OF THE AREA. CURRENT
FORECASTS SHOW FLOOD STAGES WILL BE REACHED ON THE UPPER MOHAWK NEAR
UTICA NEW YORK...THE METTAWEE RIVER NEAR GRANVILLE NEW YORK AND THE
WEST CANADA CREEK BELOW HINCKLEY RESERVOIR. FLOODING IS STILL
POSSIBLE ALONG THE HUDSON RIVER FROM SCHUYLERVILLE TO MECHANICVILLE
SOUTH TO THE CONFLUENCE WITH THE MOHAWK RIVER AND ALONG THE EAST
CANADA CREEK FROM DOLGEVILLE SOUTH TO THE CONFLUENCE WITH THE MOHAWK
RIVER. COLDER...DRIER WEATHER SHOULD SLOW RUNOFF ACROSS THE NORTH
COUNTRY OVERNIGHT. TEMPERATURES IN THE SOUTHERN ADIRONDACKS SHOULD
REMAIN BELOW FREEZING FROM LATE TONIGHT INTO THE FORESEEABLE FUTURE
SO RIVER LEVELS SHOULD START TO DECREASE AFTER SATURDAY AS FREEZUP
OCCURS.

THE REST OF THE AREA WILL BE MONITORED CLOSELY...BUT IT LOOKS AS IF
THE FLOOD WATCH WILL BE DROPPED OVER THE SOUTHERN HALF OF THE AREA
SHORTLY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLOOD WATCH THROUGH SATURDAY MORNING FOR NYZ038>041-043-
     048>050-084.
MA...NONE.
VT...NONE.

&&

AVIATION...RCK
Hazardous weather outlook, Jan 11, 3:56 PM EST, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
356 PM EST FRI JAN 11 2008

NYZ038>041-043-048>050-084-121200-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-SOUTHERN WASHINGTON-
356 PM EST FRI JAN 11 2008

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY AND UPPER
HUDSON VALLEY REGION OF EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

A LOW PRESSURE SYSTEM MOVING NORTHEAST OFF THE EAST COAST MAY
BRING SIGNIFICANT SNOWFALL TO THE REGION SUNDAY NIGHT INTO MONDAY.
SHOULD CONFIDENCE LEVELS INCREASE IN THE THREAT FOR SIGNIFICANT
SNOWFALL...THEN A WINTER STORM WATCH WOULD BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ032-033-042-047-051>054-058>061-063>066-082-
083-VTZ013>015-121200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
SCHOHARIE-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
356 PM EST FRI JAN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT...THE
WESTERN AND SOUTHERN ADIRONDACKS...THE LAKE GEORGE
REGION...SCHOHARIE VALLEY...THE ALBANY AREA...EASTERN
CATSKILLS...TACONICS AND MID HUDSON VALLEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LOW PRESSURE SYSTEM MOVING NORTHEAST OFF THE EAST COAST MAY
BRING SIGNIFICANT SNOWFALL TO THE REGION SUNDAY NIGHT INTO MONDAY.
SHOULD CONFIDENCE LEVELS INCREASE IN THE THREAT FOR SIGNIFICANT
SNOWFALL...THEN A WINTER STORM WATCH WOULD BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 9:33 PM ESTRiver Flood WarningALYRensselaer, Saratoga, Washington24 hr

Nearby

River Flood Warnings in New York, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.